It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by KAYKAY on January 20, 2000 at 22:20:03:

In Reply to: Re: vaginal allergic reaction posted by misti on October 23, 1999 at 15:52:28:

: : I am prone to allergies and after using Vagistat-1, a yeast medication, I am having a severe allergic reaction. This has happened before but this time is it horrible. Vagistat is an oil based cream and douching does not work. The reaction has allready started. The pharmacist says she knows of no medication that could be prescribed. I know there are topical allergic perscriptions out there but cannot think of the names of them. I am open to conventional or alternative treatment. Does anyone know of a natural concoction that I can make?

:BENADRYL PILLS MIGHT REDUCE YOUR BODIES REACTION TO THE CREAM. FOR FUTURE REFERENCE PLAIN YOGURT CAN BE USED INSTEAD OF VAGINAL CREAMS AND SUCH
FOR YEAST INFECTIONS. ALSO EATING YOGURT EVERYDAY,
WASHING UNDERWEAR IN IVORY LAUNDRY DETERGENT,WASHING WITH DOVE BAR SOAP, USING NON-
DEODERANT FEMININE PRODUCTS, 100% COTTON UNDERWEAR, ALL OF THESE MIGHT HELP REDUCE THE PROBLEMS YOU HAVE BEEN HAVING. YOU MAY VERY WELL
BE VERY SENSITIVE TO DYES,PERFUMES,BATH OILS ETC... HOPE THESE SUGGESTINS HELP. IF YOU HAVE THIS PROBLEM WHEN IT COMES TO ANTIBIOTICS TELL YOUR DOCTOR THEN SO HE OR SHE CAN GIVE YOU ORAL MEDS.TO HELP STOP A YEAST INFECTION BEFORE IT GETS STARTED.

Follow Ups

All times are GMT -7. The time now is 04:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!